# SDR AWXA200600152

- Difficulty date: January 20, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,483 hours, 40,850 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - CABIN PRESSURE, CREW REPORTED THAT JUST PRIOR TO REACHING 34,000, CABIN DIFFERENTIAL PRESSURE WOULD NOT HOLD ABOVE 7.0 PSI, CABIN ALTITUDE CONTINUED TO CLIMB.  CREW COMPLIED WITH CHECK LIST AND DESCENDED TO 28,000 WITH PACKS AT HIGH PRESSURE.  MAINTENANCE FOUND HUGE PRESSURIZATION LEAK AT FWD CARGO DOOR THRESHOLD.  REPAIRED THE FORWARD CARGO THRESHOLD SEALING AREA.  REPORTED FOR PRECAUTIONARY PURPOSES.  **SUPPLEMENTAL** WILL BE SENT ONCE RECEIVE MAJOR REPAIR FORM.
